# SDR ABXA9500545

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557159
- Condition: Damaged
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND LEVEL 1 CORROSION, SHEARED FASTENERS AND CHAFING ON LEFT FLYING DOOR.  ALSO, FOUND SKIN BENT AT AFT END OF HINGE.  REPLACED FLYING DOOR IAW DC-9 MM 32-12-1.
